Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 301-330

Large deviations for tandem queueing systems

Institute for Problems of Information Transmission, Russian Academy of Sciences, 19 Ermolovoj Str. GSP-4 , Moscow 101447, Russia

Received 1 May 1994; Revised 1 July 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roland L. Dobrushin and Eugene A. Pechersky, “Large deviations for tandem queueing systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 301-330, 1994.